# SDR USAA2015022600003

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 16,613 hours, 13,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 17068831005
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, L2 AFT PAX DOOR SLIDE MECHANISM BELL CRANK VISUAL INDICATOR IS BROKEN.  REPLACED BELL CRANK VISUAL INDICATOR.
